# SDR QMLA2010071810038

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 1,350 hours, 4,000 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW NOTICED A STRONG ELECTRICAL BURNING ODOR. A FEW MOMENTS LATER, COULD SMELL THE FUMES. ASKED IF THERE WAS ANY SMOKE OR FIRE. NONE DETECTED. DIVERTED, OPENED PILOT SIDE SLIDING WINDOW FOR FRESH AIR AND WITHIN 10 SECONDS, A STRONG ODOR OF JET FUEL ENTERED CABIN.  HEADED FOR AN OPEN PARKING LOT AND LANDED WITHOUT FURTHER INCIDENT. CREW EXITED UPON LANDING TO SECURE THE AREA AROUND ACFT AND COMPLETED NORMAL ENGINE SHUTDOWNS. ACFT INSPECTED BY MECHANIC, FOUND NO OBVIOUS FUEL LEAKAGE OR ELECTRICAL FAILURES. ACFT GROUND RUN, AND OPS CHECK FLIGHT PERFORMED. NO DUPLICATION OF PREVIOUS PROBLEMS NOTED.
